# SDR 08FDEA04403

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: A5461144120200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBD SIDE PANEL SUPPORT IS CRACKED AT RIB 8A, (PANEL 414CR).  REMOVED & REPLACED PYLON SIDE PANEL   SUPPORT REF SRM 51-40-21.  LOCATED & DRILLED FASTENER HOLES IN THE NEW PYLON SIDE PANEL SUPPORT REF SRM 51-40-44.
